Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

ZhETF, Vol. 114, No. 2, p. 747 (August 1998)
(English translation - JETP, Vol. 87, No. 2, p. 408, August 1998 available online at )

Структура нулевых мод в модели дискретного (2+1)D нелинейного уравнения Шредингера
Абрамян Л.А., Вербус В.А., Протогенов А.П.

Received: February 16, 1998

PDF (639.8K)

Report problems